MathSciNet Relay Station
MathSciNet bibliographic data
MR2610363 65R20 (45B05 45L05)
Huabsomboon, Pallop; Novaprateep, Boriboon; Kaneko, Hideaki On Taylor-series expansion methods for the second kind integral equations. J. Comput. Appl. Math. 234 (2010), no. 5, 1466–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement